# SDR TSAA0432078

- Difficulty date: November 29, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NON-ETOPS, FLT 90, HNL-KOA; LANDING GEAR INDICATOR LIGHTS WERE INOP WHEN THE LANDING GEAR EXTENDED.  CONDUCTED A TOWER FLY BY TO CHECK FOR GEAR DOWN.  UNEVENTFUL LANDING ACCOMPLISHED.  FOUND SECTION 5 CIRCUIT BREAKERS POPPED.  INSPECTED INDICATOR LIGHTS AND FOUND NR 1 ENGINE LOW OIL PRESSURE LIGHT BULB ARCING.  REMOVED AND REPLACED BULB.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
